# SDR IPXA2017022814525

- Difficulty date: January 31, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Frame
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAILCONE FWD FRAME CHAFED AT THE RT UPPER GUIDE PIN.  REPAIRED THE DAMAGE IAW SRM 53-00-00, REPAIR GENERAL FIG. 210.
